MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 199723745S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a patient who was eight (8) months post-ops came to the office in (b)(6) 2020.X-rays revealed s1 pedicle screw on right was broken.The patient experienced unspecified adverse event.A revision surgery happened on (b)(6) 2021 due to non-union/broken screw.The procedure and patient outcome were unknown.Concomitant device reported: 5.5 exp verse fen scr 7.0x45 (part# 199723745s, lot# unknown, quantity 2).5.5 exp verse fen scr 7.0x50 (part# 199723750s, lot# unknown, quantity 2).5.5 exp verse unitized set scr (part# 199721001 , lot# unknown, quantity 4).Viper2 lordotic rod-35mm (part# 186788035, lot# unknown, quantity 1).Viper2 lordotic rod-40mm (part#186788040, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for (1) 5.5 exp verse fen scr 7.0x45.This is report 1 of 1 (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 7.0X45
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11297810
Report Number1526439-2021-00254
Device Sequence Number19767368
Product Code NKB
UDI-Device Identifier10705034444505
UDI-Public10705034444505
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723745S
Device Catalogue Number199723745S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient Weight123